MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400); MONITOR,PHYSIOLOGICAL,PATIENT(WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400); MONITOR,PHYSIOLOGICAL,PATIENT(WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number EXPRESSION MR400 MRI PATIENT MONITOR SYS
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) reviewed the device log and confirmed that an unintentional shutdown had occurred.The fse was unable to reproduce the phenomenon but determined that the main control board of the device is defective and would need to be replaced.The main board was replaced.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting institution phone #: (b)(6).Reporter phone #: (b)(6).
 
Event or Problem Description
It was reported that the device froze and suddenly shut down.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Common Device Name
MONITOR,PHYSIOLOGICAL,PATIENT(WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key23465125
Report Number1051786-2025-000014
Device Sequence Number15682472
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXPRESSION MR400 MRI PATIENT MONITOR SYS
Device Catalogue Number866185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown